XClose

Statistical Science

Home
Menu

Dr Matina Rassias

PositionAssociate Professor (Teaching)
Phone (external)+44(0)20 7679 1624
Phone (internal)41624
Email (@ucl.ac.uk)m.rassias
ThemesStochastic Modelling of Complex Systems; General Theory and Methodology

Picture of Dr Matina Rassias
Biographical Details

Matina after completing her undergraduate studies in Mathematics in Greece (National and Kapodistrian University of Athens) moved to the U.K. for postgraduate studies in Financial Mathematics (Edinburgh University/Heriot-Watt University) and a PhD in Statistics and Modelling Science (University of Strathclyde, Glasgow). Her thesis was on Stochastic Functional Differential Equations and Applications. Prior to joining the Department of Statistical Science at UCL in 2010, Matina was a Research Scholar at the University of California, Berkeley and a Teaching Fellow at the University of Glasgow working jointly for the Department of Statistics and the Mathematics Statistics and Operational Research Subject Center of the Higher Education Academy. 

Research Interests

Stochastic Analysis, Stochastic Functional Differential Equations and their Applications, Functional Equations and Inequalities and their Applications, Statistics and Mathematics Education.

Selected publications

  • Stabilities of MIQD and MIQA Functional Equations via Fixed Point Technique, (with B.V. Senthil Kumar & S. Sabarinathan) (2019); Frontiers in Functional Equations and Analytic Inequalities. Anastassiou G., Rassias J. (eds)  Springer.
  • Use of quizzes in large statistical lectures, (with Jones, E. M, Harden, S. and Abourashchi, N.,) (2018). Proceedings of ICOTS10.
  • Stability of a k-Cubic Functional Equation in Quasi-β Normed Spaces: Direct and Fixed Point Methods, (with M. Arunkumar and E. Sathya), British Journal of Mathematics and Computer Science, Vol.8 (2015), No.8, pp. 346-360.
  • Calculus and Calculus Education, Encyclopedia of Mathematics and Society, Golson Media, (2011).
  • Generalised Hyers-Ulam product-sum stability of a Cauchy type additive functional equation, European Journal of Pure and Applied Mathematics, Vol. 4, No. 1, (2011), 50-58.
  • Novice experience from teaching service courses in Statistics, (2010), Proceedings of ICOTS8.
  • Almost sure asymptotic estimations for solutions of stochastic differential delay equations, with Xuerong Mao, Int. J. Appl. Math. Stat. (IJAMAS), Vol. 9, No. J07 (2007), 95 - 109.
  • Asymptotic behavior of alternative Jensen and Jensen type functional equations, with J. M. Rassias, Bulletin Sciences Mathematiques, 129 (7) (2005), 545 – 558.
  • Khasminskii-type theorems for the stochastic differential delay equations, with Xuerong Mao, Journal of Stochastic Analysis and Applications, 23 (5) (2005), 1045 -1069.